It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jay on August 28, 2000 at 15:13:22:

In Reply to: Re: JIM930 I have a ?ANYONE else who might have answers PLEASE read! posted by Mike on August 22, 2000 at 08:45:26:

: Sue:
: Your doctor should periodically check your liver function because Lipitor can have adverse effects on your liver. Most doctors tend to downplay our complaints about this drug because most of them have never taken it. I have been on this drug for over 2 years and feel like crap. If you read the prior postings on this board you'll see that most people report severe problems these drugs. But its a tough decision, whether to keep taking it and or stop and suffer the consequences.

What do you mean "stop and suffer the consequences"? Excercise with time released niacin, red yeast, guggul, and diet will lower all lipids and you will not feel like crap. Just commenting...Jay

Follow Ups

All times are GMT -7. The time now is 06:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!